Translator Disclaimer
2005 Real hypersurfaces some of whose geodesics are plane curves in nonflat complex space forms
Toshiaki Adachi, Makoto Kimura, Sadahiro Maeda
Tohoku Math. J. (2) 57(2): 223-230 (2005). DOI: 10.2748/tmj/1119888336

Abstract

In this paper we classify real hypersurfaces all of whose geodesics orthogonal to the characteristic vector field are plane curves in complex projective or complex hyperbolic spaces.

Citation

Download Citation

Toshiaki Adachi. Makoto Kimura. Sadahiro Maeda. "Real hypersurfaces some of whose geodesics are plane curves in nonflat complex space forms." Tohoku Math. J. (2) 57 (2) 223 - 230, 2005. https://doi.org/10.2748/tmj/1119888336

Information

Published: 2005
First available in Project Euclid: 27 June 2005

zbMATH: 1089.53021
MathSciNet: MR2137467
Digital Object Identifier: 10.2748/tmj/1119888336

Subjects:
Primary: 53B25
Secondary: 53C40

Rights: Copyright © 2005 Tohoku University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.57 • No. 2 • 2005
Back to Top